Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Stomach pain, cramps, blurry vision, headaches, dizziness. Reason?

I had stomach pain and cramps all day yesterday and then got them this morning. I started work this morning at 8am and sat at my computer and couldn t see the screen as my vision started to blurr, my eyes felt heavy. I left work at 8.20am to attend a course which was a five min walk down the road. I couldn t participate in the course/training as I started to get blurred vision again and headaches . I took two nurofen and the dizziness stopped a little. The pain and cramping in my stomach stopped, but I just started to feel dizzy and unable to participate in the course, so organised a cab to drive me home. I had a nap for about an hour, woke up and I was fine but now I am getting the headaches and blurred vision and dizziness again. What is wrong with me?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Based on the symptoms, it could be related to migraine, however, we need to exclude brain ischemia- lack of blood flow.

Migraine can lead to dizziness and blurred vision, followed by headache, and is relieved with rest. The episodes can get aggravated with computer use, exertion, fasting, etc.

The most important condition to exclude in your case is the ischemia of posterior circulation of brain. This can be done by performing an MRI of the brain.

I hope it helps.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor